Extrapolation of functions holomorphic in the product of half-planes or bands. Analytic continuation of the spectrum
Doklady Akademii Nauk, Tome 290 (1986) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_290_2_a0,
author = {L. A. Aizenberg},
title = {Extrapolation of functions holomorphic in the product of half-planes or bands. {Analytic} continuation of the spectrum},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1986},
volume = {290},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_290_2_a0/}
}
TY - JOUR AU - L. A. Aizenberg TI - Extrapolation of functions holomorphic in the product of half-planes or bands. Analytic continuation of the spectrum JO - Doklady Akademii Nauk PY - 1986 SP - 265 EP - 268 VL - 290 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1986_290_2_a0/ LA - ru ID - DAN_1986_290_2_a0 ER -
L. A. Aizenberg. Extrapolation of functions holomorphic in the product of half-planes or bands. Analytic continuation of the spectrum. Doklady Akademii Nauk, Tome 290 (1986) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1986_290_2_a0/